The asymptotic stability of some integrodifferential equations
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 273-283
Jann-Long Chern and Shu-Zhu Huang
National Central University, National Central University
Abstract : In this paper we consider two delay equations with infinite delay. We will give two sufficient conditions for the positive and zero equilibriums of these equations to be a global attractor respectively.
Keywords : delay equation, global attractor
MSC numbers : Primary 37C75, 37C70
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd